# SDR FDEA201010204125

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361235720002
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2L IS CORRODED IN 2 EA  LOCATIONS BETWEEN FR 19 AND FR14 REMOVED CORROSION AT SEAT TRACK 2L IAW SRM 53-10-16, PAGE 103, FIG 101.   AREA FOUND OUT OF LIMIT.  R & R SEAT TRACK IAW SRM 53-10-16 AND SRM 51-40-21.
